# SDR 2023F00105

- Difficulty date: April 4, 2023
- Submitted: April 5, 2023
- Operation: General aviation
- Aircraft: N9481F
- Make and model: Cessna 208A
- Aircraft serial: 20800070
- Aircraft time: 26,957 hours, 45,402 cycles
- Engine: Pwa PT6A114A
- Engine time: 10,256 hours, 18,893 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bolt
- Part number: MS951819
- Part serial: NA
- Condition: Missing
- Location: Engine 6:00 Pos
- Part time: 5,548 hours, 12,019 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

LOSS OF OIL PRESSURE ON DEPARTURE CLIMB OUT
